- -

Structure of p-complements in groups with three p-regular class sizes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Structure of p-complements in groups with three p-regular class sizes

Show full item record

Beltrán, A.; Felipe Román, MJ. (2013). Structure of p-complements in groups with three p-regular class sizes. Monatshefte für Mathematik. 171(2):157-167. doi:10.1007/s00605-012-0466-x

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58507

Files in this item

Item Metadata

Title: Structure of p-complements in groups with three p-regular class sizes
Author: Beltrán, Antonio Felipe Román, María Josefa
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let G be a finite p-solvable group for some prime p and suppose that the set of p-regular conjugacy class sizes is {1,m,mn} with (m,n)=1 and m coprime to p. We show that m=qb for some prime q and we describe the structure ...[+]
Subjects: Finite p-solvable groups , Conjugacy class sizes , P-Regular elements
Copyrigths: Cerrado
Source:
Monatshefte für Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-012-0466-x
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00605-012-0466-x
Thanks:
This research is supported by the Spanish Government, Proyecto MTM2010-19938-C03-02 and by the Valencian Government, Proyecto PROMETEO/2011/30. The first author is also supported by grant Fundacio Caixa-Castello P11B2010-47.[+]
Type: Artículo

References

Akhlaghi, Z., Beltrán, A., Felipe, M.J., Khatami, M.: Finite $$p$$ -solvable groups with three $$p$$ -regular class sizes. Proc. Edinb. Math. Soc. (2012). doi: 10.1017/s0013091511000654

Alemany, E., Beltrán, A., Felipe, M.J.: Finite groups with two $$p$$ -regular conjugacy class lengths II. Bull. Aust. Math. Soc. 79, 419–425 (2009)

Alemany, E., Beltrán, A.: Felipe, M.J: Itô’s theorem on groups with two class sizes revisited. Bull. Aust. Math. Soc. 85, 476–481 (2012) [+]
Akhlaghi, Z., Beltrán, A., Felipe, M.J., Khatami, M.: Finite $$p$$ -solvable groups with three $$p$$ -regular class sizes. Proc. Edinb. Math. Soc. (2012). doi: 10.1017/s0013091511000654

Alemany, E., Beltrán, A., Felipe, M.J.: Finite groups with two $$p$$ -regular conjugacy class lengths II. Bull. Aust. Math. Soc. 79, 419–425 (2009)

Alemany, E., Beltrán, A.: Felipe, M.J: Itô’s theorem on groups with two class sizes revisited. Bull. Aust. Math. Soc. 85, 476–481 (2012)

Beltrán, A., Felipe, M.J.: The structure of finite groups with three class sizes. J. Group Theory 12, 539–553 (2009)

Beltrán, A., Felipe, M.J.: Certain relations between $$p$$ -regular class sizes and the $$p$$ -structure of $$p$$ -solvable groups. J. Aust. Math. Soc. 77, 387–400 (2004)

Beltrán, A., Felipe, M.J.: Prime powers as conjugacy class lengths of $$\pi $$ -elements. Bull. Austral. Math. Soc. 69, 317–325 (2004)

Camina, A.R., Camina, R.D.: Implications of conjugacy class size. J. Group Theory 1, 257–269 (1998)

Dolfi, S., Jabara, E.: The structure of finite groups of conjugate rank 2. Bull. Lond. Math. Soc. 41, 916926 (2009)

Huppert, B.: Character theory of finite groups. De Gruyter Expositions in Mathematics, vol. 25. Walter de Gruyter & Co, Berlin (1998)

Itô, N.: On finite groups with given conjugate types. II. Osaka J. Math. 7, 231–251 (1970)

Kurzweil, K., Stellmacher, B.: The theory of finite groups. Springer, New York (2004)

Schmidt, R.: Subgroup lattices of groups. Walter de Gruyter, Berlin (1994)

[-]

This item appears in the following Collection(s)

Show full item record